Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic behavior of solutions of perturbed linear systems


Author: L. E. Bobisud
Journal: Proc. Amer. Math. Soc. 35 (1972), 457-463
MSC: Primary 34D05
DOI: https://doi.org/10.1090/S0002-9939-1972-0301313-7
MathSciNet review: 0301313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of solutions of the system $ y' + Ay = f(t,y)$ having the form $ y(t) = Z(t)a(t)$ is proved, where $ Z(t)$ satisfies $ Z' + AZ = 0$ and the vector $ a(t)$ has limit $ \alpha $ as t increases. Estimates for the rate of convergence to zero of $ a(t) - \alpha $ and of $ y(t) - Z(t)\alpha $ are obtained.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes and N. X. Vinh, On the asymptotic behavior of linear differential equations, Amer. Math. Monthly 72 (1965), 285-287. MR 31 #6011. MR 0181784 (31:6011)
  • [2] F. Brauer and J. S. W. Wong, On asymptotic behavior of perturbed linear systems, J. Differential Equations 6 (1969), 142-153. MR 39 #570. MR 0239213 (39:570)
  • [3] W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, Mass., 1965. MR 32 #7875. MR 0190463 (32:7875)
  • [4] J. K. Hale and N. Onuchic, On the asymptotic behavior of solutions of a class of differential equations, Contributions to Differential Equations 2 (1963), 61-75. MR 28 #2281. MR 0159063 (28:2281)
  • [5] T. G. Hallam, Asymptotic behavior of the solution of an nth order nonhomogeneous ordinary differential equation, Trans. Amer. Math. Soc. 122 (1966), 177-194. MR 32 #6000. MR 0188562 (32:6000)
  • [6] I. N. Katz, Asymptotic behavior of solutions to some nth order linear differential equations, Proc. Amer. Math. Soc. 21 (1969), 657-662. MR 0239199 (39:556)
  • [7] P. Locke, On the asymptotic behavior of solutions of an nth-order nonlinear equation. Proc. Amer. Math. Soc. 18 (1967), 383-390. MR 35 #3167. MR 0212293 (35:3167)
  • [8] -, Correction to a paper by Brauer and Wong, J. Differential Equations 9 (1971), 380. MR 42 #7987. MR 0273106 (42:7987)
  • [9] M. Ráb, Les formules asymptotiques pour les solutions d'un système des équations différentielles, Arch. Math. (Brno) 1 (1965), 199-212. MR 33 #6026. MR 0197866 (33:6026)
  • [10] W. F. Trench, On the asymptotic behavior of solutions of second order linear differential equations, Proc. Amer. Math. Soc. 14 (1963), 12-14. MR 26 #412. MR 0142844 (26:412)
  • [11] P. Waltman, On the asymptotic behavior of solutions of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918-923. MR 31 #445. MR 0176170 (31:445)
  • [12] -, On the asymptotic behavior of solutions of an nth order equation, Monatsh. Math. 69 (1965), 427-430. MR 32 #2686. MR 0185217 (32:2686)
  • [13] D. Willett, Asymptotic behavior of disconjugate nth order differential equations, Canad. J. Math. 23 (1971), 293-314. MR 0293196 (45:2275)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301313-7
Keywords: Asymptotic behavior, perturbations
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society